# SDR CA111019006

- Difficulty date: October 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) INBOUND, DURING DESCENT, THE CREW GOT FADEC FAULTS, LOW OIL PRESSURE WARNING FOLLOWED BY ENGINE SHUTDOWN. AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT DESTINATION. TROUBLESHOOTING IS ON-GOING.
